Ocean bubbles under high wind conditions – Part 2: Bubble size distributions and implications for models of bubble dynamics

Czerski, H, Brooks, IM orcid.org/0000-0002-5051-1322, Gunn, S et al. (3 more authors) (2022) Ocean bubbles under high wind conditions – Part 2: Bubble size distributions and implications for models of bubble dynamics. Ocean Science, 18 (3). pp. 587-608. ISSN 1812-0784

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© Author(s) 2022. This is an open access article under the terms of the Creative Commons Attribution 4.0 International License (CC BY 4.0) (https://creativecommons.org/licenses/by/4.0/)

Dates:
  • Published: 3 May 2022
  • Published (online): 3 May 2022
  • Accepted: 25 March 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Inst for Climate & Atmos Science (ICAS) (Leeds)
Funding Information:
Funder
Grant number
NERC (Natural Environment Research Council)
NE/J020893/1
Depositing User: Symplectic Publications
Date Deposited: 04 May 2022 15:17
Last Modified: 04 May 2022 15:17
Status: Published
Publisher: Copernicus Publications
Identification Number: 10.5194/os-18-587-2022
Open Archives Initiative ID (OAI ID):

Export

Statistics